As Lupus folks, we don't necessarily have any experience with Hemolytic Anemia. I certainly don't anyway.
But Prednisone, oh my! 60 mg is a lot, and will make anyone (everyone) manic, that isn't anything specific to you. Often people taking that much will need some sort of a "sleep aid" to get some rest.
Weight gain -- well, your Dr doesn't seem to realize that some of the weight gain has NOTHING to do with what you eat.
Of course, it also physically changes our makeup so we have PHYSICAL (not mental) cravings for sugars & carbs. My best advice is to write down an eating plan that stresses proteins and vegetables, and stick to it. If you loose your way and must have processed carbs, try to eat some protein and fiber with it. Also keep your exercise/activity level as high as possible, and drink lots of water.
Lynnwood, Lupus & Sjogren's Moderator, Dx: 2002DIAGNOSING LUPUS & HW's LUPUS 101
"Life is far too important to be taken seriously." - Oscar Wilde